# SDR AALA201612069016

- Difficulty date: December 5, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N981UY
- Make and model: Airbus A321-231
- Aircraft serial: 5800
- Aircraft time: 11,230 hours, 4,293 cycles
- Engine: Iae V2533A5
- Engine time: 12,229 hours, 4,941 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Actuator
- Part number: 2607MK3
- Part serial: SAD12936
- Condition: Failed
- Location: Nr 1 Vsv
- Part time: 12,227 hours, 4,940 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL WITH FLEX THRUST SET AT APROXIMATELY 60--70 KNOTS, A ECAM ENG 1 COMPRESSOR VANE FAULT OCCURRED AND THE TAKEOFF WAS ABORTED.  MAINTENANCE REPLACED THE NR 1 ENGINE VSV ACTUATOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECKED IAW 26T40075005.
